# SDR SWAA2024080722150

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 25,598 hours, 12,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR BOTTOM RUBBER SEAL CATCHES ON GIRT BAR BRACKET. DIFFICULT TO OPEN<[01] DISCONNECTED GUIDE ARM FROM DOOR IAW AMM 52-11-21.;[02] INSTALLED FWD ENTRY DOOR GUIDE ARM IAW AMM 52-11-21.
